Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 2001, Volume 19, Pages 141–180 (Mi into14)  

This article is cited in 2 scientific papers (total in 2 papers)

Homogeneous supermanifolds associated with the complex projective line

V. A. Bunegina, A. L. Onishchik


Full text: PDF file (6435 kB)

English version:
Journal of Mathematical Sciences, 1996, 82:4, 3503–3527

Bibliographic databases:

UDC: 512.74

Citation: V. A. Bunegina, A. L. Onishchik, “Homogeneous supermanifolds associated with the complex projective line”, Algebraic geometry – 1, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 19, VINITI, Moscow, 2001, 141–180; J. Math. Sci., 82:4 (1996), 3503–3527

Citation in format AMSBIB
\Bibitem{BunOni01}
\by V.~A.~Bunegina, A.~L.~Onishchik
\paper Homogeneous supermanifolds associated with the complex projective line
\inbook Algebraic geometry~--~1
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.
\yr 2001
\vol 19
\pages 141--180
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/into14}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1426394}
\zmath{https://zbmath.org/?q=an:0887.58003}
\transl
\jour J. Math. Sci.
\yr 1996
\vol 82
\issue 4
\pages 3503--3527
\crossref{https://doi.org/10.1007/BF02363912}


Linking options:
  • http://mi.mathnet.ru/eng/into14
  • http://mi.mathnet.ru/eng/into/v19/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Bashkin, L. I. Khabadze, “Odnorodnye supermnogoobraziya s retraktom $\mathbb{CP}^{1|4}_{k_1k_211}$”, Model. i analiz inform. sistem, 14:2 (2007), 4–6  mathnet
    2. M. A. Bashkin, “Odnorodnye i chetno-odnorodnye supermnogoobraziya s retraktom $\mathbb{CP}^{1|4}_{kk20}$ pri $k\ge 2$”, Model. i analiz inform. sistem, 16:3 (2009), 14–21  mathnet
  • Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory" Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
    Number of views:
    This page:269
    Full text:146

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022